Pavlov A.V. Regularity of the transform of Laplace and the transfom of Fourier

Andrey Valerianovich Pavlov
Candidate of Physical and Mathematical Sciences, Associate Professor,
Department of Higher Mathematics1,
MIREA — Russian Technological University
This email address is being protected from spambots. You need JavaScript enabled to view it.  
Prosp. Vernadskogo, 78, 119454 Moscow, Russian Federation

Abstract. Regularity of the transform of Laplace in the opened area of 0 is proved with help of some methods of the transform of Fourier. The class of the transform of Laplace from the transform of Fourier is considered from some functions without a regularity in null. The functions are regular in the opened area of 0. It is proved, that the sine transform of Fourier from the cosine transform of Fourier is equal to the cosine transform from the sine transform of Fourier on the module.

Key words: Transform of Fourier, transform of Laplace, regularity of the double transform of Laplace, transposition of sine and cosine transform of Fourier.

Creative Commons License
Regularity of the transform of Laplace and the transfom of Fourier by Pavlov A.V. is licensed under a Creative Commons Attribution 4.0 International License.

Citation in EnglishMathematical Physics and Computer Simulation. Vol. 23 No. 4 2020, pp. 14-19

Download this file (v2020_4-Pavlov-14-19.pdf) v2020_4-Pavlov-14-19.pdf